1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Bad nausea when taking oxycontin.

Discussion in 'Oxycodone' started by smithdogg1, May 13, 2007.

  1. smithdogg1

    smithdogg1 Guest

    Reputation Points:
    I have only taken Oxy’s a handful of times (5 or so), and every time he takes over 10mg’s he gets bad nausea and throws up several times throughout the experience. I have never taken over 25mgs because it makes him so sick, he recently tried doing 10, then another 10 two hours later, but still threw up. It really ruins the high when you feel nauseous, I will feel much better after he throws up and can enjoy it for a while, until the next wave comes. Is this normal? I have friends that do 20-40mgs at a time with no problems. They also don’t do it regularly so I do not think it’s a tolerance thing. Should SWIM try it on an empty stomach? In the past he has always eaten an hour or so before doing it. SWIM might just stop messing with the stuff anyway, in a way its good that I cannot really abuse it and fully enjoy it, because an opioid addiction is not a road he wants to go down.
  2. MrJim

    MrJim Gold Member

    Reputation Points:
    Apr 8, 2005
    Opioids don't agree with everyone. You probably aren't allergic, but it definitely doesn't agree with you. Consider yourself lucky and move on.